MathSciNet Relay Station
MathSciNet bibliographic data
MR1282893 57S25 (57S15 58F05)
Lupton, Gregory; Oprea, John Cohomologically symplectic spaces: toral actions and the Gottlieb group. Trans. Amer. Math. Soc. 347 (1995), no. 1, 261–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement